# SDR QR9R2022112200001

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722139484
- Aircraft time: 3,039 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 9550162510
- Condition: Faulted
- Location: Eng Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 TEMP. INDICATION GOES OFF AND ON DURING FLIGHT. A TEST FLIGHT EVALUATION REVEALED WHEN AT A HOVER, NUMBER 1 ENG OIL TEMP WAS AT 92 AND DURING CRUISE FLIGHT BACK TO AIRFIELD TEMP DROPPED BACK DOWN TO 88 AND REMAINED. WHEN HOVERING BACK TO PARKING, OIL TEMP STARTED INCREASING AND WAS AT 120 WHEN SHUTTING AIRCRAFT DOWN. AFTER SHUTDOWN OIL TEMP DROPPED TO APPROXIMATELY 110 FOR A COUPLE OF MINUTES THEN STARTED INCREASING AGAIN TO GREATER THAN 140 AFTER WHICH THE INDICATION WENT AWAY AND OIL TEMP WAS DISPLAYED IN YELLOW. REMOVED AND REPLACED #1 OIL TEMP SENSOR IAW ARRIEL 1E2 79-37-00-900-801-A01.
